# SDR AALA201707079004

- Difficulty date: July 6, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 9,802 hours, 3,043 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT 60KTS,  GREEN RESERVOIR OVERHEAT MESSAGE ILLUMINATED.  ABORTED THE TAKEOFF,  MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF GREEN HYDRAULIC SYSTEM IAW AMM 29-11-00.
